# SDR GTIA20120928491

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,766 hours, 12,946 cycles
- Engine: Iae V2524A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE BETWEEN RIBS 25-&26 HAS CORROSION DAMAGE.  PERFORMED PERMANENT BLEND OUT REPAIR OF CORROSION DAMAGE IAW EA 57-20-1219 REV ORIGINAL DATE 9-26-2012.
